# SDR EIA2006237

- Difficulty date: September 8, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO STA 1800 RBL 70 FRAME INNER CHORD CRACKED.  CHORD REPLACED IAW SRM 53-11-23 FIG 1.
